Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 818506, 11 pages
http://dx.doi.org/10.1155/2015/818506
Research Article

Positive Periodic Solutions of a Neutral Impulsive Predator-Prey Model

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 24 September 2014; Revised 23 January 2015; Accepted 24 January 2015

Academic Editor: Bai-Lian Larry Li

Copyright © 2015 Guirong Liu and Xiaojuan Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate a ratio-dependent predator-prey model with Holling type III functional response based on system of neutral impulsive differential equations. Sufficient conditions for existence of positive periodic solutions are obtained by applying continuation theorem. Our main results demonstrate that under the suitable periodic impulse perturbations, the neutral impulsive system preserves the periodicity of the corresponding neutral system without impulse. In addition, our results can be applied to the corresponding system without impulsive effect, and thus, extend previous results.